# SDR F3LA2018030700293

- Difficulty date: March 7, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 4668
- Aircraft time: 25,522 hours, 10,360 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M11879
- Condition: Failed
- Location: L1 Door
- Part time: 6,578 hours, 2,900 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FOUND BAD DURING AN EPSU TEST.   REMOVED AND REPLACED THE DOOR SLIDE IAW AMM 25-62-44-PB401. OPS CHECKED GOOD.
